MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL SPEEDTRAP WHITE 30MM; POLYETHYLENE SUTURE

MEDOS INTERNATIONAL SàRL SPEEDTRAP WHITE 30MM; POLYETHYLENE SUTURE
Model Number 223747
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).The lot number is unknown.
 
Event or Problem Description
It was reported by the affiliate that during an unknown procedure the speedtrap white 30mm failed to deploy.Additional information could not be provided regarding the event outcome, patient status, or if the device will be returned.

Brand Name
SPEEDTRAP WHITE 30MM
Common Device Name
POLYETHYLENE SUTURE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9619427
Report Number1221934-2020-00276
Device Sequence Number585701
Product Code GAT
UDI-Device Identifier10886705027149
UDI-Public10886705027149
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K161638
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number223747
Device Catalogue Number223747
Device Lot NumberUNKNOWN
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2020
Initial Report FDA Received Date01/22/2020
Patient Sequence Number1